| Catalog Number |
02.12.E0412FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
05/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-jun-2024.Lot 2119152: (b)(4) items manufactured and released on 07-mar-2022.Expiration date: 2027-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 4 months after primary, the patient came in reporting anterior knee pain and minor instability and the cause was unknown.The surgeon revised the insert (12mm) with a thicker one (14mm) and the surgery was completed successfully.